# SDR PIDR07015

- Difficulty date: October 18, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: XAVIV
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 57,429 hours, 36,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 178-182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOTED CRACK BETWEEN FASTENERS AT BS 178 RT AT WL 190.  REPAIRED DAMAGE FROM BS 178 TO BS 182 AT WL 190 IAW EA NR 53-286.
